# SDR DL76L070377

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,509 hours, 10,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Fs 933-1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV AT GSO, MAIN CABIN RT SIDE AT STA 933-1087 RBL 33 FLOOR SUPPORT T CAP AND LONGITUDINAL SUPPORT HOLE ELONGATED FASTENER HOLES/ CHAFING AROUND FASTENERS.  REMOVED FLOOR SUPPORT FROM STA 999-1087 RBL 33 IAW B767 - 300 SRM 51-40-02.  FAB`D AND INSTALLED REPAIR STRAPS IAW B767 SRM 53-00-51 FIG 201 REPAIR 4 AND B767 SRM 51-40-01.  FAB'D AND INSTALLED FLOOR SUPPORT AND REPAIR ANGLES IAW B767 SRM 51-70-12 AND 51-40-02.  WORKED ON N/R 24143.
